# SDR ASAA2023031642382

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 2,574 hours, 783 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE @ FL340 VTK ON CAPTAINS ND ILLUMINATED FOLLOWED BY BOTH MCDU'S GOING BLANK (MENU) WITH A/T LIM ANNUNCIATION. CAPTAINS MAGENTA LINE ALSO DISAPPEARED ON CAPTAINS ND. ALL SYSTEMS RESTORED WITHIN 15 SECONDS BEFORE QRH COULD BE ACCOMPLISHED. GROUNDED - YES. INBOUND FLT LOGGED NO FMC-1 INPUT FAULT 34-69001 PERFORMED B737-9 IFIM TASK 34-61-00-810-836 AND NO CURRENT FAULTS FOR L/H FMC GROUND VERIFICATION CK OF L/H FMC PASSED REF B737-9 AMM 34-61-00/710-801.
